# SDR DALA1221859203

- Difficulty date: March 6, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 693-731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB HAS CORROSION BETWEEN BS 693 TO 731.  REMOVED CORROSION, FOUND AREAS OUT OF LIMITS, REMOVED DAMAGED SECTION, FABRICATED REPAIR DOUBLERS AND FILLERS AND INSTALLED, COMPLIED WITH ERA 501651-14 REV A.
